# SDR UALA2012082704778

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 63,409 hours, 22,421 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R NO SLIDE ARM LIGHT.  LIGHT NOT WORKING DOOR CLOSED AND ARMED MEL COMPLIED WITH.  RELAMPED, CHECKED OKAY.
